Follow
WenYi TIAN
WenYi TIAN
Verified email at tju.edu.cn
Title
Cited by
Cited by
Year
A class of second order difference approximations for solving space fractional diffusion equations
WY Tian, H Zhou, W Deng
Mathematics of Computation 84 (294), 1703-1727, 2015
6582015
Quasi-Compact Finite Difference Schemes for Space Fractional Diffusion Equations
H Zhou, WY Tian, W Deng
Journal of Scientific Computing 56 (1), 45-66, 2013
1742013
Boundary problems for the fractional and tempered fractional operators
W Deng, B Li, W Tian, P Zhang
SIAM Multiscale Modeling and Simulation 16 (1), 125-149, 2018
1092018
Polynomial spectral collocation method for space fractional advection–diffusion equation
WY Tian, W Deng, Y Wu
Numerical Methods for Partial Differential Equations 30 (2), 514-535, 2014
812014
An Alternating Direction Method of Multipliers with a Worst-case O(1/n^2) Convergence Rate
WY Tian, X Yuan
Mathematics of Computation 88 (318), 1685-1713, 2019
242019
Regularization methods for unknown source in space fractional diffusion equation
WY Tian, C Li, W Deng, Y Wu
Mathematics and Computers in Simulation 85, 45-56, 2012
222012
Extrapolation algorithm of compact ADI approximation for two-dimensional parabolic equation
H Zhou, YJ Wu, WY Tian
Applied Mathematics and Computation 219 (6), 2875-2884, 2012
172012
Linearized primal-dual methods for linear inverse problems with total variation regularization and finite element discretization
W Tian, X Yuan
Inverse Problems 32 (11), 115011, 2016
152016
Spectral Method for the Black-Scholes Model of American Options Valuation
H Song, R Zhang, WY Tian
J. Math. Stud 47, 47-64, 2014
102014
Two time-stepping schemes for sub-diffusion equations with singular source terms
H Zhou, W Tian
Journal of Scientific Computing 92 (2), 70, 2022
72022
Convergence Analysis of Primal-Dual Based Methods for Total Variation Minimization with Finite Element Approximation
WY Tian, X Yuan
Journal of Scientific Computing 76 (1), 243-274, 2018
72018
An ADMM-Newton-CNN Numerical Approach to a TV Model for Identifying Discontinuous Diffusion Coefficients in Elliptic Equations: Convex Case with Gradient Observations
W Tian, X Yuan, H Yue
Inverse Problems 37 (8), 085004, 2021
42021
An accelerated primal-dual iterative scheme for the L2-TV regularized model of linear inverse problems
W Tian, X Yuan
Inverse Problems 35 (3), 035002, 2019
32019
Crank–Nicolson Schemes for Sub-Diffusion Equations with Nonsingular and Singular Source Terms in Time
H Zhou, W Tian
Journal of Scientific Computing 98 (2), 50, 2024
12024
Analysis of a WSGD scheme for backward fractional Feynman-Kac equation with nonsmooth data
L Hao, W Tian
arXiv preprint arXiv:2305.06880, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–15